ON SOME SUBSETS OF SOFT WEAK STRUCTURES

Alaa Mohamed Abd El-latif

DOI Number
10.22190/FUMI1701059A
First page
059
Last page
072

Abstract


The main purpose of this paper, is to list the main properties which give the deviations between soft weak structure [15] and thats in soft topological spaces [14] and supra soft topological spaces [6], which is supported by counter examples. Moreover, we introduce and study the basic properties of the soft structures π(swo), σ(swo), α(swo), β(swo) and ρ(swo). It has been pointed out in this paper that many of these parameters studied have, in fact, applications in real world situations and therefore I believe that this is an extra justification for the work conducted in this paper.

 


Keywords

Soft weak structure, Soft generalized topological spaces, Soft minimal spaces, (swo), (swo), (swo), (swo) and (swo).

Keywords


Soft weak structure, Soft generalized topological spaces, Soft minimal spaces, π(swo), σ(swo), α(swo), β(swo) and ρ(swo).

Full Text:

PDF

References


S. Arpad, Minimal structures, generalized topologies, and ascending systems should not be studied without generalized uniformities, Faculty of Sciences and Mathematics University of Nis, 21 (1) (2007), 87-97

Á. Csásázr, Generalized open sets, Acta Math. Hungar., 75 (1997), 65-87.

Á. Csásázr, Generalized topology, generalized continuity, Acta Math. Hungar., 96 (2002), 351-357.

Á. Csásázr, Generalized open sets in generalized topologies, ActaMath. Hungar., 106 (2005), 53-66.

Á. Csásázr, Weak structures, Acta Math. Hungar., 131 (2011), 193-195.

E. Ekici, On weak structures due to Csásázr, Acta Math. Hungar., 134 (2012), 565-570.

S. A. El-Sheikh and A. M. Abd El-latif, Decompositions of some types of supra soft sets and soft continuity, International Journal of Mathematics Trends and Technology, 9 (1) (2014), 37-56.

A. Ghareeb and M. M. Khalaf, On weak structures, Fasc. Matematica, Tom XXII (2015), Issue No. 1, 129-134.

R. Gowri and S.Vembu, Soft minimal and soft biminimal spaces, International J. of Mathematical Sciences & Applications, 5 (2) (2015), 447-455.

T. Jyothis and J. J. Sunil, On soft generalized topological spaces, Journal of New Results in Science, 4 (2014), 1-15.

A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh and A. M. Abd El-latif, - operation and decompositions of some forms of soft continuity in soft topological spaces, Ann. Fuzzy Math. Inform., 7 (2) (2014), 181-196.

A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh and A. M. Abd El-latif, Soft ideal theory, Soft local function and generated soft topological spaces, Appl. Math. Inf. Sci., 8 (4) (2014), 1595-1603.

H. Maki, J. Umehara and T. Noiri, Every topological space is pre-T, Mem. Fac. Sci. Kochi. Univ. Ser. A Math., 17 (1996), 33-42.

D. A. Molodtsov, Soft set theory-firs tresults, Comput. Math. Appl., 37 (1999), 19-31.

M. Shabir and M. Naz, On soft topological spaces, Comput. Math. Appl., 61 (2011), 1786-1799.

A. M. Zahran, A. K. Musa and A. Ghareeb, Generalized closed sets and some separation axioms on weak structure, Hacettepe Journal of Mathematics and Statistics, 44 (3) (2015), 669-677.

A. H. Zakari, A. Ghareeb and Saleh Omran, On soft weak structures, Soft Computing, Published online: 4 April(2016), DOI 10.1007/s00500-016-2136-8, 1-7.

I. Zorlutuna, M. Akdag, W.K. Min and S. Atmaca, Remarks on soft topological spaces, Ann. Fuzzy Math. Inform., 3 (2) (2012), 171-185.


Refbacks

  • There are currently no refbacks.




© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)